# SDR UPS97824627

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-B, FLOOR SUPPORT FITTING CRACKED FROM CORROSION AT APPROX STA 1600 AFT ACCESSORY COMPT LT SIDE.  REMOVED DAMAGED FITTING, REMOVED CORROSION DYE PENETRANT, INSPECTION NO CRACK.  SOME CORROSION STILL EXISTS AND COVERED ON EO DC8-5330-7059A.  INSTALLED OLD FITTING ON FLOORBEAM IAW DC8- 5330-7059A.
